# SDR MWEA95206

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 71145730016
- Condition: Ruptured
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO DCA FROM OMA AT 33,000 FT, NOTICED CABIN ALT INCREASE 100 FPM PLUS DIFFERENTIAL DECREASE.  UNABLE TO CONTROL IN AUTO AND MANUAL, DIVERTED TO MKE.  REPLACED RUPTURED DUCT DOWNSTREAM OF TEMP CONTROL VALVE.  CONTINUED FLIGHT TO DCA.
